# SDR USAA2012022000036

- Difficulty date: February 12, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472196200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR68 TO FR69 & BETWEEN FR69 & FR70, Y160.5.  REPLACED FLOORBEAM IAW SRM 51-42-11.
